In 2007 I was diagnosed with right breast Cancer, had Lumpectomy twice. (Margin had cells so had to remove more margin). I had chemo 2007, and radiation late 2007-2008. I had low white blood cells intermittently during chemo and was treated for Leukopenia. My cells returned to normal. I had gall bladder removed in 2008. My cholesterol which was high for years lower 185, though my HDL was still a little high. I have a history of Chronic Phlebitis, left leg, post phlebitis syndrome and chronic edema. In 2008 I began taking Femara. This was the drug thought best for my history. I have had a neuropathy in my left foot, taken tests after test, full body scans, podiatrist visits, MRIs, etc. So I've been told to live with it. One Dr. believes it's the Femara since the pain developed about a week or two after starting the Femara, he says some other patients he had had the same problem, though not listed as a side effect. His partner Dr. things it is the after effect of Chemo. In October 2008, after yoyo-ing WBC 2.5 - 3.0 I took a Comprehensive Metablic Panel Test and they thought at that they would hold off on doing a bone marrow test because my blood work was okay. Up to last month, the yoyo of WBC continued and the CMP was repeated. I just underwent a Bone Marrow Test, The Dr said there was a genetic change in 2 areas from the last test CMP Test in 2008. My AST (SGOT) is 9L (13-26 normal range) ,and ALT (SGPT) is 6L (normal range 2-47). They ruled out Leukemia with the CMP. I have no results from the biopsy since it was just done. What am I facing?
Low SGOT and SGPT are, in my opinion, not of clinical significance.
About the low WBC counts, it has been seen that prolonged neutropenia sometimes follows chemotherapy.
Neuropathy is more likely to be a side effect of chemotherapy than Femara. What drugs did you receive during chemo?
All the best, and God Bless!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST